# SDR C1HA200197009

- Difficulty date: October 27, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS INOP.  REPLACED AFT BATTERY PACK AND OPS CHECK GOOD PER MM 33-50-01.
